# SDR DALA2014102105688

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 41,859 hours, 13,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BAREMETAL ON MAIN CABIN FLOORBEAM STA 1640 FROM LBL-59 TO RBL -59. REMOVED CORROSION AND FOUND OUT OF LIMITS.  OTHER AREAS FROM LBL-59 TO RBL-59 FOUND TO BE WITHIN LIMITS IAW SRM.  ACCOMPLISHED PERMANENT REPAIR TO FLOORBEAM STA 1640 IAW SRM.
